Alert archive / Oklahoma / River Flood Warnings in 2015
River Flood Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Mar 13, 2015, 2:08 PM CDT for LeFlore County, Oklahoma. It took effect at Mar 13, 2015, 10:53 PM CDT. It was in force for 54 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2015, 2:08 PM CDT (19:08 UTC)
- In effect from
- Mar 13, 2015, 10:53 PM CDT
- Expired
- Mar 16, 2015, 5:01 AM CDT
- In force
- 54 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 18 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Panama (PANO2). The gauge peaked at 33.35 ft at Mar 14, 2015, 10:00 PM CDT.
- Action stage
- 29 ft
- Minor stage
- 29 ft
- Moderate stage
- 33 ft
- Major stage
- 41 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249413, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
055 WGUS44 KTSA 131908 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 208 PM CDT FRI MAR 13 2015 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-140308- /O.NEW.KTSA.FL.W.0001.150315T0000Z-150316T0723Z/ /PANO2.1.ER.150315T0000Z.150315T1200Z.150316T0123Z.NO/ 208 PM CDT FRI MAR 13 2015 The National Weather Service in Tulsa has issued a * Flood Warning for The Poteau River near Panama * from Saturday evening to late Sunday night, or until the warning is cancelled. * At 1:30 PM Friday, the stage was 18.05 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage Saturday evening and continue to rise to near 30.3 feet by Sunday morning. The river is expected to fall below flood stage Sunday evening. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
8 follow-up statements
848 WGUS84 KTSA 140142 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 841 PM CDT FRI MAR 13 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-140941- /O.EXT.KTSA.FL.W.0001.150314T0353Z-150316T0312Z/ /PANO2.1.ER.150314T0353Z.150314T1800Z.150315T2112Z.NO/ 841 PM CDT FRI MAR 13 2015 The Flood Warning continues for The Poteau River near Panama. * until Sunday evening, or until the warning is cancelled. * At 8:30 PM Friday, the stage was 27.19 feet. * Flood stage is 29.0 feet. * Minor flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage tonight and continue to rise to near 32.3 feet by early Saturday afternoon. The river is expected to fall below flood stage Sunday afternoon. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point to Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
699 WGUS84 KTSA 141446 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 946 AM CDT SAT MAR 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-142246- /O.EXT.KTSA.FL.W.0001.000000T0000Z-150316T1217Z/ /PANO2.1.ER.150314T0412Z.150315T0600Z.150316T0617Z.NO/ 946 AM CDT SAT MAR 14 2015 ...Flood Warning extended until Monday morning...The Flood Warning continues for The Poteau River near Panama. * until Monday morning, or until the warning is cancelled. * At 9:30 AM Saturday, the stage was 32.13 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 32.9 feet Sunday before dawn. The river is expected to fall below flood stage Monday before dawn . * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point to Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
701 WGUS44 KTSA 141931 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 231 PM CDT SAT MAR 14 2015 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-150331- /O.EXT.KTSA.FL.W.0001.000000T0000Z-150316T1014Z/ /PANO2.2.ER.150314T0412Z.150315T0000Z.150316T0414Z.NO/ 231 PM CDT SAT MAR 14 2015 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Poteau River near Panama * until late Sunday night, or until the warning is cancelled. * At 1:30 PM Saturday, the stage was 32.76 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 33.1 feet this evening. The river will fall below flood stage late Sunday evening. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point to Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
262 WGUS84 KTSA 150112 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 812 PM CDT SAT MAR 14 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-150912- /O.EXT.KTSA.FL.W.0001.000000T0000Z-150316T1052Z/ /PANO2.2.ER.150314T0412Z.150315T0600Z.150316T0452Z.NO/ 812 PM CDT SAT MAR 14 2015 ...Flood Warning extended until late Sunday night...The Flood Warning continues for The Poteau River near Panama. * until late Sunday night, or until the warning is cancelled. * At 7:30 PM Saturday, the stage was 33.26 feet. * Flood stage is 29.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 33.3 feet Sunday before dawn. The river is expected to fall below flood stage late Sunday evening. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point to Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
019 WGUS84 KTSA 151356 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 856 AM CDT SUN MAR 15 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-152156- /O.EXT.KTSA.FL.W.0001.000000T0000Z-150316T1200Z/ /PANO2.2.ER.150314T0412Z.150315T0445Z.150316T0600Z.NO/ 856 AM CDT SUN MAR 15 2015 ...Flood Warning extended until Monday morning...The Flood Warning continues for The Poteau River near Panama. * until Monday morning, or until the warning is cancelled. * At 8:30 AM Sunday, the stage was 32.71 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Poteau River near Panama will continue falling to below flood stage by Monday before dawn. * Impact...At 33.0 feet, moderate flooding of agricultural lands occurs between Shady Point to Arkoma. Williams Road east of Panama and some local farm roads are flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
445 WGUS84 KTSA 151905 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 205 PM CDT SUN MAR 15 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-160305- /O.CON.KTSA.FL.W.0001.000000T0000Z-150316T1200Z/ /PANO2.2.ER.150314T0412Z.150315T0445Z.150316T0600Z.NO/ 205 PM CDT SUN MAR 15 2015 The Flood Warning continues for The Poteau River near Panama. * until Monday morning, or until the warning is cancelled. * At 1:30 PM Sunday, the stage was 31.94 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Poteau River near Panama will continue falling to below flood stage by Monday before dawn. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
637 WGUS84 KTSA 160104 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 804 PM CDT SUN MAR 15 2015 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-160904- /O.EXT.KTSA.FL.W.0001.000000T0000Z-150316T1400Z/ /PANO2.2.ER.150314T0412Z.150315T0445Z.150316T0800Z.NO/ 804 PM CDT SUN MAR 15 2015 ...Flood Warning extended until Monday morning...The Flood Warning continues for The Poteau River near Panama. * until Monday morning, or until the warning is cancelled. * At 7:30 PM Sunday, the stage was 30.62 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Poteau River near Panama will continue falling to below flood stage by early Monday morning. * Impact...At 31.0 feet, minor agricultural flooding occurs. Williams Road east of Panama is flooded. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
142 WGUS84 KTSA 161001 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 501 AM CDT MON MAR 16 2015 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-161031- /O.CAN.KTSA.FL.W.0001.000000T0000Z-150316T1400Z/ /PANO2.2.ER.150314T0412Z.150315T0445Z.150316T0550Z.NO/ 501 AM CDT MON MAR 16 2015 The Flood Warning is cancelled for The Poteau River near Panama. * At 4:30 AM Monday, the stage was 27.55 feet. * Flood stage is 29.0 feet. * The river fell below flood stage before dawn. * Forecast...The Poteau River near Panama will continue falling and remain below flood stage. * Impact...At 29.0 feet, minor agricultural flooding occurs. && LAT...LON 3521 9470 3504 9462 3523 9442 3540 9439 3540 9449 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Mar 13, 12:05 PM CDT, 2 hours 3 minutes earlier.
Area forecast discussion, Mar 13, 12:05 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1205 PM CDT FRI MAR 13 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 18Z TAFS... IFR CONDITIONS WITH RAINFALL WILL PREVAIL AT MOST SITES INTO THIS EVENING. SITES THAT DO NOT FALL TO IFR WILL BE LOW MVFR AS THE RAIN CONTINUES. MVFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH SATURDAY MORNING... EXCEPT FOR NORTHEAST OKLAHOMA SITES... WHICH WILL RETURN TO VFR CONDITIONS. && .PREV DISCUSSION... /ISSUED 1040 AM CDT FRI MAR 13 2015/ ..UPDATE... DISCUSSION... RAIN CONTINUES TO MOVE UP FROM THE SOUTH AND SPREAD ACROSS THE CWA. HAVE INCREASED THE QPF DURING THIS AFTERNOON ACROSS MUCH OF EASTERN OKLAHOMA DUE MAINLY TO THE DEGREE OF AVAILABLE MOISTURE WITH THIS SYSTEM. HAVE ALSO LOWERED FORECAST MAXIMUM TEMPERATURES IN THE AREA MAINLY ALONG AND NORTH OF INTERSTATE 44... AS CLOUD COVER HAS ALREADY BECOME THICK IN THAT PORTION OF THE AREA WITH RAINFALL ON THE WAY. UPDATED PRODUCTS HAVE BEEN SENT OUT. PREV DISCUSSION... /ISSUED 641 AM CDT FRI MAR 13 2015/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. IFR/LIFR CONDITIONS EXPECTED OVER MUCH OF THE REGION TODAY AS AREAS OF RAIN...OCCASIONALLY MODERATE TO HEAVY...OVERSPREAD THE AREA. PRECIPITATION WILL BEGIN TO TAPER OFF THIS EVENING INTO THE OVERNIGHT HOURS...HOWEVER MVFR CEILINGS/LIGHT FOG WILL LIKELY PERSIST. PREV DISCUSSION... /ISSUED 323 AM CDT FRI MAR 13 2015/ DISCUSSION... A MID-LEVEL LOW CURRENTLY OVER SOUTHEAST TEXAS WILL MOVE NORTH TODAY AND IS EXPECTED TO BE LOCATED OVER SOUTHEAST OKLAHOMA BY THIS TIME TOMORROW. THIS SYSTEM HAS PLENTY OF MOISTURE TO WORK WITH AND WILL BRING GENEROUS RAINS TO PORTIONS OF SOUTHEAST OKLAHOMA TODAY INTO TONIGHT. 1 TO 2 INCHES OF RAIN WILL BE COMMON ACROSS THIS AREA WITH LESSER AMOUNTS ACROSS NORTHEAST OKLAHOMA. DO NOT EXPECT ANY WIDESPREAD FLASH FLOOD ISSUES AT THIS TIME. HOWEVER... LATER SHIFTS WILL MONITOR THE SITUATION CLOSELY. THE RAIN WILL COME TO AN END SATURDAY AFTERNOON AS THE RESPONSIBLE MID-LEVEL LOW GETS CAUGHT UP IN A NORTHERN STREAM SHORTWAVE MOVING ACROSS THE OHIO VALLEY. SUNDAY THROUGH TUESDAY LOOK TO BE DRY AS A MID-LEVEL RIDGE BUILDS ACROSS THE AREA. UNSEASONABLY WARM TEMPERATURES ARE EXPECTED SUNDAY AND MONDAY BEFORE A COLD FRONT MOVES THROUGH ON TUESDAY. SHOWERS AND THUNDERSTORMS RETURN MID TO LATE WEEK AS A MID-LEVEL LOW THAT DEVELOPS OFF THE BAJA PENINSULA EJECTS OUT ACROSS THE SOUTHERN PLAINS TUESDAY NIGHT INTO WEDNESDAY NIGHT. THE SOUTHERN STREAM REMAINS ACTIVE THURSDAY INTO FRIDAY WITH A NORTHERN STREAM SYSTEM CLIPPING THE AREA LATE IN THE WEEK. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, Mar 13, 4:33 AM CDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
433 AM CDT FRI MAR 13 2015
ARZ001-002-010-011-019-020-029-OKZ049-053>076-140945-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
433 AM CDT FRI MAR 13 2015
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
FLASH FLOOD.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON.
HEAVY RAIN.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...LATE MORNING.
THUNDERSTORMS WITH DANGEROUS LIGHTNING.
RISK...LIMITED.
AREA...FAR SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...THIS AFTERNOON.
DISCUSSION...
AREAS OF RAIN...WITH A FEW ISOLATED THUNDERSTORMS...WILL SPREAD INTO
SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TODAY INTO TONIGHT. WIDESPREAD
RAINFALL AMOUNTS BETWEEN 1 TO 2 INCHES WILL BE LIKELY SOUTH OF INTERSTATE
44 WITH LOCALLY HIGHER AMOUNTS ACROSS NORTHWEST ARKANSAS. FLOODING
COULD BECOME AN ISSUE IN A FEW LOCATIONS WHERE THE HEAVIEST RAINFALL
OCCURS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY THROUGH TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THE RAIN WILL BEGIN TO SHIFT EAST OF THE AREA ON SATURDAY MORNING
WITH ONLY A FEW LINGERING SHOWERS REMAINING. MILD CONDITIONS ARE
EXPECTED INTO EARLY NEXT WEEK. SHOWER AND THUNDERSTORM CHANCES
WILL ONCE AGAIN INCREASE TUESDAY NIGHT INTO WEDNESDAY AS AN UPPER
LEVEL LOW PRESSURE SYSTEM MOVES OUT OF THE DESERT SOUTHWEST.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 9:47 AM CDT | Areal Flood Advisory | TSA | LeFlore, Pushmataha | 73 min |
| Mar 13, 10:51 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 2 hr |
Nearby
River Flood Warnings in Oklahoma, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.